# SDR SWAA094191

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 9,473 hours, 5,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE RT GIRT BAR LATCH LOOSE.  SECURED LATCH PER MM.
